I used veet hair removal cream and im either having an allergic reaction or it gave me a terrible breakout..will these things eventually go away with time or do i need to see a doctor



Similar Q
  • What can i do to relieve burning pain from usin surgi cream hair remover or how to make sure it does not scar - i think if you’re gettting that sorta of reaction from a hair remover cream, you’re skins far too sensitive for it or you’re having a form of allergic reaction.stop using it
  • What will ease the pain of a reaction to hair removal cream - I used veet hair removal cream and have taken a bad skin reaction to it. Ive used it before with no problem so im not sure why i reacted this time. Does anyone know anything that would ease the pain of it
  • Advice on getting ears and nose pierced? - I want to get my ears and nose pierced, I had my ears done when I was about 12 but I was allergic to the first earrings I had, and the second time they got infected really badly and I had to take them out.I’d like to try again, what is the best way to
  • I had laser hair removal and still have red bumps that itch after one week. They are not getting any better. - The lady that did my hair removal said oh you’re fine, no redness. It’s okay to shave. She also didn’t tell me that I should use a new razor to shave after treatment otherwise there’s a risk of infection. Now I went to my doctor who gave me cortisone ointment and antibiotics. It still hasn’t
  • Girls, whats the best way to get rid of leg hair - I bought Veet hair removal cream the other day and just to be on the safe side, i testes it out on a little bit of my leg(i kinda put the teeniest amount so it took like no hair off, lolz), 24 hours has passed and i didn’t get any reaction. I was wondering if
  • Ance treatment or hair removal - i have had terrible acne for years that has only been controlled by minocycline antibiotics. recently however, i have decided to undergo hair removal treatments on my body (abnormal amount of thick dark hair that i am really insecure with)…and they told me i could not do this while on the minocycline without a doctor’s
  • I have facial hair should i wax/ thread or try to cut them - hi i am a boy-23 yrs , recently (3 months ago), everything was alright but i was getting bald and i started a course from a doctor he gave me many medicines and guaranteed he will grow my hair (head), and he was right !But after few months i started noticing that eventually my facial


  • 3 Comments

    1. When I use them I get terrible itches I think it’s the chemicals. Make sure you do not leave it on more then 10 minutes or whatever the box reads. I would stick with shaving.

    2. It should go away by time but if it doesnt in a week i would see a doctor. use benadryal cream in the mean time